Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

FreakINg OUt!!!

HI I AM FREAKING OUT I WAS SEARCHING THE WEB FOR MIRENA,AND I REALIZE THAT I HAVE ALOT OF THE SYMPTOMS,LIKE WEIGHT GAIN I WENT ON A DIET AND I DID NOT LOOS ANY WEIGHT,ALSO I GOT BREAK UPS ON MY FACE I WAS SOOO EMBARRESED,I HAVE THE SENSATION OF HAVING SOMETHING STUCK ON MY TROAT,I BEEN FLIPING ON PPL,ESPECIALLY HUSBAND ,KIDS I AM TIRED ALL THE TIME,I CAN CARE LESS ABOUT EVERYTHING IS LIKE I AM NUMB,IDK AND THE WORST I DON'T HAVE INSURANCE ,AND CANNOT AFFPRORD TO TAKE IT OUT.I WAS READING AWAY ANS SOME GRLS TAKE IT OUT THEMSELVES,SO WHAT U GUYS THINKS IS A GOOD IDEA,OR ANYBODY HERE DID THAT?????IDK I'LL LOVE SOME FEEDBACK THX XD

Answer Question
 
2muchluv4mykids

Asked by 2muchluv4mykids at 4:34 AM on Oct. 15, 2010 in Health

Level 2 (7 Credits)
Answers (6)
  • I have no idea. Hope you find some answers. Just calm down a bit :)
    dre_bunny

    Answer by dre_bunny at 5:06 AM on Oct. 15, 2010

  • While I can say Mirena was a hell of an experience for me and had many of the same side effects you're having, I do not suggest taking it out yourself. I had mine taken out professionally by my OB.

    My side effects: 60 lbs weight gain, period the entire time, cramping, depression, tired, lack of sex drive, break outs everywhere, hormonal and very snippy at people, etc. After 6 months, I had enough.
    Glamourina

    Answer by Glamourina at 5:58 AM on Oct. 15, 2010

  • I had Mirena for a year and had it removed in a simple office procedure. Due to the risk of infection, can you work with Planned Parenthood? I did not have any of the symptoms you described with Mirena. However, all those symptoms I DID have with Depo Provera after a while... I went from being very laid back to a raging mess, I gained 50 lbs in 6 months, etc. Since the Depo I have been unable to tolerate birth control with synthetic hormones. I tried Mirena and it was fine for a while, but even that low dose caught up with me and I started to rage again - that's when I had it removed. How long have you had it? What did you use before this? What other factors are influencing your hormones (they're all related... stress, allergies, digestion, thryoid, etc.) that you know of? Also look out for artificial sweeteners - they can really jack your system if there is anything off balance.
    figaro8895

    Answer by figaro8895 at 6:00 AM on Oct. 15, 2010

  • I wish you luck on mirena - I don't know anything about it, but if you haven't tried Nuva Ring - I would suggest it. It worked great for me. NO side affects and also prevented pregnancy when nothing else did! GL sweetie and pp is right, try to calm down ok?
    Babylove76

    Answer by Babylove76 at 6:14 AM on Oct. 15, 2010

  • @ FIGARO Is goona B almost a year,but is just lately I am in consant pain ,at first it was no big deal ,u guys R rite I better calm down and take one step at th time thxs
    2muchluv4mykids

    Comment by 2muchluv4mykids (original poster) at 6:48 AM on Oct. 15, 2010

  • Definitely maybe talk to planned parenthood, or if you have a free sexual health clinic in your town, go there. I wouldn't remove it myself. It opens you up to risks of some nasty infections. I have had Mirena for 3 1/2 years, and have had virtually no side effects. But I know that different types of birth control effect women differently all the time...
    Eviesmommy

    Answer by Eviesmommy at 9:31 AM on Oct. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN